首页 | 本学科首页   官方微博 | 高级检索  
     

关于常曲率流形中具有平行平均曲率向量的子流形的不等式
引用本文:罗成新. 关于常曲率流形中具有平行平均曲率向量的子流形的不等式[J]. 辽宁大学学报(自然科学版), 1995, 22(4): 29-32
作者姓名:罗成新
作者单位:沈阳师范学院数学系
摘    要:给出了一个积分不等式,推广了文〔1〕中的结果。

关 键 词:平均曲率向量 子流形 不等式 常曲率流形

An Integral Inequality on SubmanifoldswithParallelMeanCurvature Vector in aspace of Constant Curvatare
Luo Chengxin. An Integral Inequality on SubmanifoldswithParallelMeanCurvature Vector in aspace of Constant Curvatare[J]. Journal of Liaoning University(Natural Sciences Edition), 1995, 22(4): 29-32
Authors:Luo Chengxin
Affiliation:Luo Chengxin Department of Mathematics,Shenyang Teacher's College
Abstract:In the present paper,An integral inequality is given. The result in [1] isbroadened.
Keywords:Parallel mean curvature  Ricci curvature  Second fundamental form  Sec-tional curvature.
本文献已被 CNKI 维普 等数据库收录!
设为首页 | 免责声明 | 关于勤云 | 加入收藏

Copyright©北京勤云科技发展有限公司  京ICP备09084417号